# SDR SWAA2017122118589

- Difficulty date: December 11, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 54,386 hours, 31,800 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3521
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AIRCRAFT CREASE LOWER NOSE AREA CREASED AT BS 196.5+0, RBL 0 + 2.3.  REPAIRED SKIN PER EA.
